# SDR SWAA2024121872035

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE INTERCOSTAL WEB HAS CRACK @ STA 400. (MARKED)<[01] FABRICATED INTERCOSTAL WEB/BAFFLE P/N 143A7510-39 PER GRANTED SMAL AND BOEING DWG 143A7510.;[02] VERIFIED WORK COMPLETED IN CORRECTIVE ACTION #1 PER GRANTED SMAL; BOEING DRAWING #143A7510 AND MPM 54.8;[03] REMOVED AND REPLACED PER SRM 51-40-02.
